MathSciNet Relay Station
MathSciNet bibliographic data
MR395598 81.47
Polyakov, A. M. Non-Hamiltonian approach to conformal quantum field theory. Soviet Physics JETP 39 (1974), 10–18.; translated from Ž. Èksper. Teoret. Fiz. 66 (1974), 23--42(Russian)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement